Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A sofic system with infinitely many minimal covers


Author: Susan Williams
Journal: Proc. Amer. Math. Soc. 98 (1986), 503-506
MSC: Primary 54H20; Secondary 28D20
MathSciNet review: 857950
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a sofic system $ S$ together with an infinite collection of nonconjugate subshift of finite type covers of $ S$ such that none of these covers factors through another subshift-of-finite-type cover to which it is not topologically conjugate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 28D20

Retrieve articles in all journals with MSC: 54H20, 28D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0857950-4
PII: S 0002-9939(1986)0857950-4
Article copyright: © Copyright 1986 American Mathematical Society